Year 2019, Volume , Issue 26, Pages 73 - 83 2019-01-01

ψ*-Locally Closed Sets and ψ*-Locally Closed Continuous Functions in Topological Spaces

Ashraf Said NAWAR [1]


In this paper, we introduce y*-locally closed sets and different notions of generalizations of continuous functions in a topological space and study some of their properties. Several examples are given to illustrate the behavior of these new classes of functions. Also, we define y*-submaximal spaces.                                                                                                                                                          

ψ*-locally closed sets, ψ*LC-continuous functions, ψ*LC-irresolute functions, ψ*-submaximal spaces
  • [1] M. A. Abd Allah and A. S. Nawar "ψ*-closed sets in topological spaces" Wulfenia Journal. 21(9) (2014), 391-401.
  • [2] N. Bourbaki, General Topology, Part I, Addison Wesley, Reading Mass, (1966).
  • [3] J. Dontchev, On submaximal spaces, Tamkang J. Math., 26 (1995), 253-260.
  • [4] J. Dontchev, On door spaces, Indian Jl. Pure Appl. Math., 26 (1995), 873-881.
  • [5] M. Ganster, I. L. Reilly and M. K. Vamanamurthy, Locally Closed Sets and LC-Continuous Functions, Internat. J. Math. & Math. Soc. 12 (1989), 417–424.
  • [6] Y. Gnanambal, Studies on Generalized Pre-regular Closed Sets and Generalizations of Locally Closed Sets, Ph.D Thesis, Bharathiar University, Coimbatore, India, 1998.
  • [7] H. Maki, R. Devi and K. Balachandran, Generalized -closed sets in topology, Bull. Fukuoka. Univ. Ed. Part III, 42 (1993), 13-21.
Primary Language en
Journal Section Research Article
Authors

Author: Ashraf Said NAWAR

Dates

Publication Date : January 1, 2019

Bibtex @research article { jnt511133, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {73 - 83}, doi = {}, title = {\ψ*-Locally Closed Sets and \ψ*-Locally Closed Continuous Functions in Topological Spaces}, key = {cite}, author = {NAWAR, Ashraf Said} }
APA NAWAR, A . (2019). ψ*-Locally Closed Sets and ψ*-Locally Closed Continuous Functions in Topological Spaces. Journal of New Theory , (26) , 73-83 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/42082/511133
MLA NAWAR, A . "&psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces". Journal of New Theory (2019 ): 73-83 <https://dergipark.org.tr/en/pub/jnt/issue/42082/511133>
Chicago NAWAR, A . "&psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces". Journal of New Theory (2019 ): 73-83
RIS TY - JOUR T1 - &psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces AU - Ashraf Said NAWAR Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 73 EP - 83 VL - IS - 26 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory &psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces %A Ashraf Said NAWAR %T &psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 26 %R %U
ISNAD NAWAR, Ashraf Said . "&psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces". Journal of New Theory / 26 (January 2019): 73-83 .
AMA NAWAR A . &psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces. JNT. 2019; (26): 73-83.
Vancouver NAWAR A . &psi;*-Locally Closed Sets and &psi;*-Locally Closed Continuous Functions in Topological Spaces. Journal of New Theory. 2019; (26): 83-73.